# SDR FDEA202311251896

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-300
- Aircraft serial: 42714
- Aircraft time: 17,908 hours, 6,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Part number: 141T640156
- Part serial: 000394
- Condition: Cracked
- Location: Zone 800
- Part time: 17,908 hours, 6,173 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER HALF OF FUSELAGE, ACCESS DOOR 113AL WITH A BIRD STRIKE ON EXTERNAL SURFACE. THE DAMAGE AT EXTERNAL SURFACE IN ACCESS DOOR 113AL WAS REPAIRED.  I.A.W. DRAWING 141T6401 REV.L  I.A.W. SRM 51-40-02-0G REV.87 AUG 15,2023.
